Skip to Main content Skip to Navigation

inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩
hal-00776212v1  Conference papers
Jia LiJinsan ChengElias Tsigaridas. Local Generic Position for Root Isolation of Zero-dimensional Triangular Polynomial Systems
CASC 2012 - 14th International Workshop on Computer Algebra in Scientific Computing, Sep 2012, Maribor, Slovenia. pp.186-197, ⟨10.1007/978-3-642-32973-9_16⟩